# SDR AWXA200200785

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 33,082 hours, 14,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EMERGENCY EQUIPMENT - DURING INSPECTION THE AFT FLIGHT ATTENDANTS FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT FLIGHT ATTENDANTS FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
